# SDR HEEA0013247

- Difficulty date: March 4, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N59806
- Make and model: Bell 214ST
- Aircraft serial: 28140
- System (JASC): 3414 · Airspeed/Mach Indicator
- Part: Transducer
- Part number: 214074152101
- Condition: Failed
- Location: Airspeed
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRSPEED TRANSDUCER INOPERATIVE.
